Couldn't find what you looking for?

TRY OUR SEARCH!

I have been on it for 4 years with no problems. Recently though, i have missed 2 days on the second week of my pill. This caused bleeding (maybe a period) for 7 days and so my gyno told me to continue straight into a new pack so that i wont have to go through another period in the next week. I did continue a new pack but within a few days i began bleeding again, at first was red blood then started getting brown and now back to red but mostly happens in the night and when im using the toilet. I have been getting headaches, backpains (like i usually do with my period) and slightly feel nautious.
Could this just be symptoms from the pill or could i be pregnant? i am just confused and have a week left on the pill and might just get my period again! :-(

Loading...

Hi Leela,

Your best resource is to check with your gynecologist. They know what you're prescribed and the dosage.

Hope it helps.
Reply

Loading...

i did call and the nurse their said to just continue my pill and i asked what could be the cause and she said maybe the pill you missed. They werent very helpful at all. I take femianne which is a low dosage pill if that helps.
Reply

Loading...

Near as I can find, it's not marketed in the US under that name, Meliane is similar.

It appears that some "breakthrough" bleeding is considered normal on pill taking days after missing pills. It also says that withdrawal bleeding should not be expected until the end of the 2nd pack.

Hope that helps.
Reply

Loading...